MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH- AT ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10280959
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zeego system.During an interventional procedure, the user reported that the c-arm would not move.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
The detailed investigation showed that the reported system behavior was caused by inaccurate adjustment parameters at the site.It is necessary to set these parameters on-site, as the individual conditions at the customer sites differ.For example, the actual distances to the walls, floor and ceiling must be entered for each individual site.If an error occurs here, the robot may assume that it has more space available (for example, to the floor), which ultimately leads to it moving into the defined safety area.This safety area is a specified protective function of the system.Normally, violation of this safety zone is not a major problem as the operator can drive out of it in the opposite direction using a special function, namely the override mode.This procedure is described in detail in the user manual and is also part of the user training.However, examination of the log file showed that this mode was not used at the time of the event, which is an indication that the above mentioned adjustment parameters were incorrect.For this reason, the on-site service organization was instructed to perform the adjustment again, so no further problems are expected.The system is operating as specified.

Brand Name
ARTIS ZEEGO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key10553559
Report Number3004977335-2020-45967
Device Sequence Number16746576
Product Code OWB
UDI-Device Identifier04056869010083
UDI-Public04056869010083
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10280959
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1